# SDR IPXA10B59605

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U58829
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMG TO MAIN CARGO DECK FLOOR PANEL 21" FROM FWD EDGE 2.0" FROM OTBD EDGE. DMG IS APPROX 2.0" FORE/AFT AND 1.0" IN WIDTH AND .025 DEEP REF EO B747-5320-36566-A FOR DWG.  REPAIRED IAW SRM 53-00-50-2R (4D).
